# SDR AALA202105199016

- Difficulty date: May 18, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 82,925 hours, 10,037 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Dirty
- Location: Rt Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH AFT LAVATORY DOOR IS DIFFICULT TO OPEN. CLEANED LOWER DOOR SEAL, OPS CHECK GOOD.
